U.S. doctors online nowAsk doctors free
Muskegon, MI
A 20-year-old female asked:

4th round of clomid (clomiphene). im on my 5th day of ovulation. i have been somewhat crampy and it increases after intercourse. what does it mean? is this normal?

1 doctor answer2 doctors weighed in
Dr. Parul Krishnamurthy
Obstetrics & Gynecology 36 years experience
Can be: Wait and see, obviously if the crampiness increases terribly or persists, let your doctor know
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Aug 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.